Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Had IUD in arm removed then recently put back, bleeding heavily, bloated, low energy. Is it normal?

I had the IUD in my arm removed then recently in Dec put back in. before my periods had stopped all together now i have been bleeding since december (it is now aprilf) heavy bleeding on and off almost 3 weeks out of the month. i am low on energy feel tired and always bloated is this my body trying to adjust to it again or is this normal? I called my OBGYN they said that is a normal side effect but i am unsure of this. thank you
Asked On : Mon, 15 Apr 2013
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Thanks for you query..
Ya it is common side effect of IUD.. Heavy bleeding will be there.. If your feeling too weak, get checked your haemoglobin also.. You might have become anemic due to heavy bleeding. Take iron suppliments and healthy diet.. You will be fine
Answered: Mon, 15 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor